# SDR 9804836718

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Engine: Pwa JT9D7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather Tube
- Part number: 678960
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

WHILE IN CRUISE, THE NR 1 ENGINE OIL QUANTITY WENT TO ZERO WITH THE OIL PRESSURE DROPPING RAPIDLY DOWN TO 8 TO 9 PSI.  THE ENGINE WAS SHUT DOWN PER COM PROCEDURE AND THE AIRCRAFT RETURNED TO ANC WITHOUT DIFFICULTY.  MAINTENANCE INSPECTED THE ENGINE AND REPLACED THE REAR MAIN BEARING BREATHER TUBE DUE TO A CRACK.  THE FOLLOW-UP LEAK CHECK AND ENGINE WINDMILL CHECK WERE NORMAL.
